I had been given the dose pack and took the 2 before breakfast, 1 after lunch, 1 after dinner and 2 at bed and then the tapering down, on day 3 on my take 1 before breakfast I started having continous palpitations. I stopped taking them and went to the dr who says it was the steroids. However it's been about 33 hours since I last took my last pill. When will these palpitations stop? I am aware it was a large dose. I am also a 175 pound woman.
I have been taking this med for 20 years... a lot longer than a Z-pack. Any feelings of palpitations or insomnia should abate quickly once finished. Relax and good luck
- Methylprednisolone Information for Consumers
- Methylprednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylprednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.